# SDR REXA2015101500975

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA AISLE FLOOR PATH EMER LIGHTS REQUIRE TO BE REMOVED & INSTALLED CORRECTLY IAW AMM TASK 33-51-01-400-801.  BOTH GALLEY AREA FLOOR PATH LIGHTS FOUND TO BE TAPED ON TOP OF THE FLOOR MAT.  REMOVED & INSTALLED GALLEY AREA AISLE FLOOR PATH EMER LIGHTS IAW AMM 38-51-01-400-801.
